IEEE - Institute of Electrical and Electronics Engineers, Inc. - Asymptotic properties of the best sampled-data control performance

Author(s): Y. Oishi
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 July 2001
Volume: 46
Page Count: 6
Page(s): 1,132 - 1,137
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/9.935070
Regular:

Properties of the best achievable performance of sampled-data control systems are investigated. Contrary to our intuition, the best sampled-data control performance does not always converge to the... View More

Advertisement